# SDR MDR03026

- Difficulty date: August 12, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: CGESG
- Make and model: Skrsky S64E
- Aircraft serial: 64065
- System (JASC): 6410 · Tail Rotor Blades
- Part: Strap
- Part number: 6516000025104
- Condition: Cracked
- Location: Tail Rotor Blade
- Part time: 391 hours
- Component: Blade
- Component part number: 6516100001042
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STRAP IS CRACKED ON THE OUTBOARD SIDE OF THE BLADE, APPROXIMATELY 9.5 INCHES FROM THE TRAILING EDGE OF THE FAIRING.  THE CRACK STARTS AT THE CUFF END OF THE BLADE AND EXTENDS TOWARD THE TIP END OF THE BLADE APPROXIMATELY 2 INCHES.  THE CRACK STARTS WHERE THE LEADING EDGE OF THE FAIRING, PN 65161-00011-042, (ON THE OUTBOARD SIDE) SLIDES BETWEEN THE STRAP, PN 65160-00025-104, AND THE CHANNEL ASSEMBLY, PN 65160-00029-081.  CAUSE: UNKNOWN
